# SDR SWAA2022020828926

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY FWD CORNER SCUFF PPLATE IAW SWA EA 1-A53-2076 REV 11
